# SDR AALA202505117935

- Difficulty date: May 9, 2025
- Submitted: May 11, 2025
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A321-231
- Aircraft serial: 7188
- Aircraft time: 25,767 hours, 10,313 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601410
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SECOND OBSERVER SEAT LIFE VEST FOUND OPENED. REPLACED LIFE VEST AS REQUIRED.
